MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. NON COATED NEEDLE 2.75IN; NON COATED NEEDLE 2.75 INCH

MEGADYNE MEDICAL PRODUCTS, INC. NON COATED NEEDLE 2.75IN; NON COATED NEEDLE 2.75 INCH
Catalog Number 0313
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.
 
Event or Problem Description
It was reported that the customer ordered product code 0313 but when the box was opened product code 0313m was inside the box.It is unknown if this was during a procedure and there were no patient consequences reported.

Brand Name
NON COATED NEEDLE 2.75IN
Common Device Name
NON COATED NEEDLE 2.75 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key7765238
Report Number1721194-2018-00028
Device Sequence Number16461747
Product Code GEI
UDI-Device Identifier10614559101568
UDI-Public10614559101568
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0313
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date08/08/2018
Patient Sequence Number1